I had been taking Seasonique for about 2 years. I stopped taking in November (6 weeks ago). I had been on the pill for 20 years. I was giving my body a break since I wasn't seeing anyone. Then I reunited with an old flame. I went back on Seasonique mid cycle. My last period was 12/23/10. I started Seasonique again on 1/7/2011. Is there any problem with not starting after my period?
Welcome to ehealthforum.
Starting birth control pills later than 1-3 days after your periods might cause problems with hormonal levels and efficacy of the birth control. In such cases, you should use back-up form of contraception (condom/spermicide) if having intercourse.
Consider visiting your gynecologist if you had altered periods (change in bleeding pattern and duration) in your last periods. Always start birth control at the instructed time to have full benefit from its use.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.